# SDR C1HA200395002

- Difficulty date: January 13, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Path Lighting
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SECTION OF EMERGENCY PATH LIGHTING DOES NOT ILLUMINATE.  FOUND BROKEN WIRE AT ROW 10.  REPAIRED AS REQUIRED, OPS NORMAL.
